# SDR 2005UALA00698

- Difficulty date: July 26, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 41,484 hours, 7,957 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 11 Slat
- Part time: 41,484 hours, 7,957 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT OUTBD EDGE UPPER AND LOWER SURFACES DELAMINATED.  REPAIRED AND NDT INSPECTED IAW 777 AMM 57-43-99-803.  INITIAL INSP REQUIRED AT 50 CYCLES AND EVERY 500 CYCLES THEREAFTER UNTIL A PERMANENT REPAIR IS ACCOMPLISHED AT NEXT HMV.  THIS LOCALIZED DELAM IS SYSTEMIC TO THE 777 FLEET ON ALL OF THE OUTBOARD SLATS.  BOEING HAS COMMITTED TO A RE-DESIGN OF THE TRAILING EDGE WEDGES ON THESE SLATS WHICH ARE PLANNED TO BE READY FOR USE DURING THE LAST QUARTER OF 2006.  THE REDESIGNED SLATS WILL ELIMINATE THIS DELAMINATION PROBLEM BY INCORPORATING A MACHINED ONE-PIECE RIB/SPAR DESIGN.
